# SDR CALA2017050101203

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 43,670 hours, 15,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MOMENTARY ODOR OF OVERHEATING ELECTRONICS SEAT 20C. LASTED 10 MINUTES, THEN DISSAPATED.  PERFORMED AMM TASK 05-51-26-800-801C1 THRU STEP C(2)(F)(1). NO SMOKE ODOR IN FLIGHT DECK OR CABIN NOTICED AT THIS TIME. PERFORMED HIGH POWER ENGINE RUN WITH PACKS ON ENG BLEED ON, ENG GEN ON NO ODOR NOTICED. REMOVED AND REPLACED RECIRC FILTERS AS PERCAUTIONARY REF AMM 21-25-01. OK TO CONTINUE.
